| Model Number |
MI1250 SYNCHRONY 2 |
| Medical Device Problem Code |
Migration (4003)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
09/20/2024
Type of Reportable Event
Malfunction
Event or Problem Description
The user has been explanted because of migration of electrode out of cochlea.Reportedly, there was a complete obliteration/sclerosis of cochlear because of labyrinthitis, thus reinsertion/reimplantation is impossible.
Additional Manufacturer Narrative
The device has been explanted and has been returned to med-el hq where it will be evaluated.When available, a device failure analysis will be submitted as a follow-up report.
Additional Manufacturer Narrative
Conclusion: device investigation did not reveal any device defect or damage.According to the information received from the field the device was not providing sufficient benefit due to a migration of the active electrode out of cochlea.Further according to the implant registration card three channels were left extra-cochlear during implantation surgery.Re-implantation was not possible due to ossification.This is a final report.
Event or Problem Description